# SDR SCNA20230606175

- Difficulty date: May 29, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 62,853 hours, 33,514 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00065: E&E COMPARTMENT DOOR CUTOUT FRAME RH HAVE MARKS, (MARKED). - - - RESOLUTION: REMOVED AND REPLACED RH E&E COMPARTMENT DOOR CUTOUT FRAME WITH NEW LOT #5047744 IAW B737 SRM 51-40-02-0G-0 DWG# 141A0650 REV C.
